# SDR ASOA20130910106

- Difficulty date: September 10, 2013
- Submitted: September 13, 2013
- Operation: Air carrier
- Aircraft: N18557
- Make and model: Emb EMB-145LR
- Aircraft serial: 145596
- Aircraft time: 27,604 hours, 21,064 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Unknown
- Condition: Odor
- Location: Coffeemaker
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

A BURNING ODOR COMING FROM THE COFFEEMAKER WAS REPORTED.   MX INSPECTED COFFEE BREWERS WIRING, TERMINALS IAW EA2530-01035 WITH NO DEFECTS NOTED.  ALSO, PERFORMED OPS CHECK, TEST OF COFFEE BREWERS 1 AND 2 AND COULD NOT DUPLICATE FAULT.  BREWERS OPS CHECK GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
